Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4282
Title: Continuous Order-Preserving Functions on a Preordered Completely Regular Topological Space
Authors: Bosi, Gianni
Isler, Romano
Keywords: Topological preordered spacedecreasing scaleorder-preserving function
Issue Date: 2001
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Gianni Bosi and Romano Isler, "Continuous Order-Preserving Functions on a Preordered Completely Regular Topological Space", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 32 (2001) suppl.2, pp. 9-15.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
32 (2001) suppl.2
Abstract: 
A necessary and suffi{}cient condition is presented for the existence
of a real continuous order-preserving function f on a topological
preordered space $\left(X,\tau,\preceq\right)$under a resonable continuity
assumption concerning the preorder $\preceq$ , called \textquotedblleft{}quasi
ICcontinuity\textquotedblright{}. Under the same continuity hypotheses,
a suffi{}cient condition is provided for the existence of a real continuous
order-preserving function in case that $\left(X,\tau\right)$ is a
completely regular space.
Type: Article
URI: http://hdl.handle.net/10077/4282
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.32 (2001) s2

Files in This Item:
File Description SizeFormat
02-bosiisler.pdf92.6 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 20

1,000
checked on Jul 4, 2022

Download(s) 50

741
checked on Jul 4, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.